MathSciNet Relay Station
MathSciNet bibliographic data
MR833013 11G40 (14C99 14G13 14J20)
Harder, G.; Langlands, R. P.; Rapoport, M. Algebraische Zyklen auf Hilbert-Blumenthal-Flächen. (German) [Algebraic cycles on Hilbert-Blumenthal surfaces] J. Reine Angew. Math. 366 (1986), 53–120.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement